About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 259470, 7 pages
http://dx.doi.org/10.1155/2013/259470
Research Article

Convergence Theorems for Common Fixed Points of a Finite Family of Relatively Nonexpansive Mappings in Banach Spaces

1Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China
2Department of Mathematics, Nanjing University, Nanjing 210093, China

Received 15 January 2013; Accepted 18 February 2013

Academic Editor: Yisheng Song

Copyright © 2013 Yuanheng Wang and Weifeng Xuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuanheng Wang and Weifeng Xuan, “Convergence Theorems for Common Fixed Points of a Finite Family of Relatively Nonexpansive Mappings in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 259470, 7 pages, 2013. doi:10.1155/2013/259470